www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/8050

Title: A flexible marginal modelling strategy for non-monotone missing data
Authors: Jansen, Ivy
Molenberghs, Geert
Issue Date: 2008
Citation: JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES A-STATISTICS IN SOCIETY, 171(2). p. 347-373
Abstract: Much research has been devoted to modelling strategies for longitudinal data with missingness, recently especially within the missingness not at random context. In this paper, the relatively unexplored but practically highly relevant domain of non-monotone missingness with multivariate ordinal responses is broached. For this, a dedicated version of the multivariate Dale model is formulated. Furthermore, we also assess the sensitivity of these models to their assumptions, by using the technique of global influence.
URI: http://hdl.handle.net/1942/8050
DOI: 10.1111/j.1467-985X.2007.00524.x
ISI #: 000253890800003
ISSN: 0964-1998
Category: A1
Type: Journal Contribution
Validation: ecoom, 2009
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version1.45 MBAdobe PDF
Peer-reviewed author version826.73 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.